Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Developed hives, rashes spreading. Taking benadryl and diet with nut and almond milk. What is the reason?

My son developed hives on the evening of 10/7 after eating trail mix containing peanuts, almonds, cashews, raisins, and M&M's. His rash spread quickly after dinner - philly cheese steak and sweet potato fries with almond milk. We were able to clear the hives with Benadryl which we continued to give through the day yesterday. We removed all nuts and products made with nuts from his diet. The hives have returned today. Could whatever he ate or came in contact with to cause the reaction on Monday still be in his system today (Wednesday) or is he still ingesting or coming into contact with whatever is causing the reaction?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi,
It appears that your son might be having allergy to so many food stuff.
Try to find out allergen avoiding one by one food stuff.
If require go for allergy test to find out specific allergen.
Meanwhile give him Benadryl or Cetrizine medicine.
Ok and take care.
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor